# SDR DALA2016103108102

- Difficulty date: October 29, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 59,171 hours, 22,110 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L ARMING SWITCH JAMMED BETWEEN ARM/DISARM.  REPOSITION/ADJUSTED GIRT BAR.  OP'S NORMAL, NO DEFECTS NOTED PER AMM 52-11.
